Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 107, NWS Lincoln, IL

August 23, 2007Marshall County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 23, 2007, 2:26 PM CDT for Marshall County, Woodford County, Illinois. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 2:26 PM CDT (19:26 UTC)
Expired
Aug 23, 2007, 3:01 PM CDT
In force
35 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Marshall County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 2:36 PM CDTTSTM WND DMG5 Ne Spring Bay, ILTREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF SPRING BAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 12:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1293 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 231927
SVRILX
ILC123-203-232015-
/O.NEW.KILX.SV.W.0107.070823T1926Z-070823T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
226 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 315 PM CDT.

* AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTHEAST OF TOLUCA TO 7 MILES SOUTHWEST OF
  WASHBURN...OR ALONG A LINE EXTENDING FROM 13 MILES WEST OF STREATOR
  TO 10 MILES SOUTH OF LACON...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MINONK...

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 22 AND 40.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4109 8933 4082 8954 4082 8894 4092 8893
      4092 8907 4110 8906

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 231944
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 PM CDT THU AUG 23 2007

ILC123-203-232015-
/O.CON.KILX.SV.W.0107.000000T0000Z-070823T2015Z/
MARSHALL-WOODFORD-
244 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN WOODFORD AND EASTERN MARSHALL COUNTIES...

AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF WENONA TO 2 MILES WEST OF BENSON...OR
ALONG A LINE EXTENDING FROM 11 MILES WEST OF STREATOR TO 11 MILES
NORTHEAST OF EUREKA...MOVING EAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MINONK...

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 22 AND 40.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4110 8923 4083 8927 4082 8894 4092 8893
      4092 8907 4110 8906

$$
000 
WWUS53 KILX 232001
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT THU AUG 23 2007

ILC123-203-232011-
/O.CAN.KILX.SV.W.0107.000000T0000Z-070823T2015Z/
MARSHALL-WOODFORD-
301 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODFORD AND
EASTERN MARSHALL COUNTIES IS CANCELLED...

AT 257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4110 8923 4083 8927 4082 8894 4092 8893
      4092 8907 4110 8906

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:25 PM CDT, 1 minute earlier.

Area forecast discussion, Aug 23, 2:25 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT THU AUG 23 2007

.DISCUSSION...
ISSUED 225 PM CDT THU AUG 23 2007

SEVERE THUNDERSTORMS MOVING ACROSS THE FAR NORTHWEST CWA EARLY THIS
AFTERNOON...WITH EXTENSIVE DAMAGE FROM 75+ MPH WINDS AROUND
GALESBURG. REMAINDER OF CWA SEEING ANOTHER SCORCHER OF A DAY...WITH
90S WIDESPREAD SOUTH OF I-72. ENOUGH MIXING TAKING PLACE TO BRING
DEWPOINTS DOWN INTO THE 60S IN MANY OF THESE AREAS...KEEPING HEAT
INDEX VALUES FROM GETTING OUT OF HAND.

ISSUES OF THE DAY INCLUDE THE TIMING OF THE INCOMING FRONTAL SYSTEM
OVER THE NEXT COUPLE OF DAYS...WITH ATTENDANT SEVERE WEATHER AND
FLOODING THREATS.

SHORT TERM...TONIGHT THROUGH SATURDAY...
SEVERE WEATHER THREAT FROM CURRENT STORMS EXPECTED TO BE OUT OF THE
CWA BY ZONE ISSUANCE TIME. HOWEVER...ISOLATED SHOWERS AND
THUNDERSTORMS WILL LINGER...AND OUTFLOW BOUNDARY FROM THESE STORMS
MAY ENHANCE THE THUNDERSTORM THREAT FOR A TIME.

NEXT ROUND OF MCS ACTIVITY ACROSS THE PLAINS AND IOWA ONCE AGAIN
EXPECTED TO TRACK NORTHEAST JUST NORTH OF OUR CWA TONIGHT...ALONG
THE SYNOPTIC BOUNDARY. THIS FRONT IS EXPECTED TO BEGIN PUSHING
SOUTHWARD BY FRIDAY AFTERNOON...WITH MORE STORMS DEVELOPING. ROUGHLY
THE NORTH HALF OF THE CWA IS IN THE 30% SEVERE WEATHER CONTOUR FOR
FRIDAY/FRIDAY NIGHT. HIGH WINDS EXPECTED TO BE THE MAIN THREAT WITH
THESE STORMS...AS INSTABILITY INCREASES WITH CAPES 2000-3000 J/KG.
SOME TRAINING OF THE STORMS ALONG THE BOUNDARY WILL RESULT IN
LOCALLY HEAVY RAIN...AS NAM-12 AND GFS SOUNDINGS SHOW PRECIPITABLE
WATER VALUES OVER 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH ACROSS
THE NORTHERN COUNTIES. AREAS FURTHER SOUTH SHOULD BE IN A BETTER
POSITION TO ABSORB THE RAIN AT THIS TIME.

FRONTAL BOUNDARY EXPECTED TO BE NEAR THE I-70 CORRIDOR BY SATURDAY
MORNING...AND IS CURRENTLY EXPECTED TO PUSH SOUTH OF THE CWA BY
NOON. WILL TAPER OFF RAINFALL CHANCES DURING THE DAY.

LONG TERM...SUNDAY THROUGH THURSDAY...
HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION DURING THE
WEEKEND WILL BRING LESS HUMID CONDITIONS TO OUR AREA. TEMPERATURES
SHOULD BE CLOSE TO NORMAL FOR SUNDASY...BUT STILL RATHER WARM SOUTH
OF I-70. WARMING TREND TO RAMP UP AGAIN BY TUESDAY AS UPPER LEVEL
RIDGING AGAIN BUILDS EAST ACROSS THE NATIONS MIDSECTION.

NEXT SHORTWAVE TO DIVE SOUTHEAST AS NORTHWEST FLOW BEGINS TO SET UP
OVER THE MIDWEST. FRONTAL BOUNDARY EXPECTED TO CROSS THE STATE
WEDNESDAY...AND IS FORECAST TO BE NEAR THE OHIO RIVER BY THURSDAY
MORNING. CONTINUED THE RAIN CHANCES FOR WEDNESDAY AS THIS SYSTEM
PASSES. COOLER CONDITIONS EXPECTED FOR THE END OF THE WEEK AS
CANADIAN HIGH PRESSURE BUILDS INTO THE GREAT LAKES.

GEELHART/HJS

&&

.AVIATION...
ISSUED 1250 PM CDT THU AUG 23 2007

NOT TOO MANY CHANGES TO THE FORECAST AT THIS POINT...OTHER THAN TO
ADD TSRA TO THE NRN MOST TWO TERMINALS...AND EXTEND THE CHANCES
FOR THUNDER AND REDUCED VISIBILITIES FOR PIA AND BMI INTO TOMORROW
MORNING. TRYING TO BE A BIT OPTIMISTIC AND KEEP THE ACTUAL WEATHER
OUT OF CMI SPI AND DEC...BUT MUST CONCEDE A CHANGED ENVIRONMENT
AFTER THE MCS/S MOVE THRU THE REGION. HAVE KEPT VCTS IN THE OTHER
THREE FOR THE MORNING.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 4 AM SATURDAY NORTH OF
A HAVANA TO BLOOMINGTON LINE.
&&
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CDT THU AUG 23 2007

ILZ042>057-061>063-066>068-071>073-241100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-
VERMILION-
1055 AM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON.
TEMPERATURES IN THE 95 TO 100 DEGREE RANGE COMBINED WITH HIGH
HUMIDITY LEVELS WILL PRODUCE AFTERNOON HEAT INDICES OF 100 TO 104.
PERSONS WHO MUST BE OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE
FREQUENT BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE
CHILDREN AND PETS UNATTENDED IN PARKED VEHICLES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID WEATHER WILL CONTINUE FOR FRIDAY...WITH AFTERNOON
HEAT INDICES OF 100 TO 105.

THUNDERSTORMS WILL RETURN TO THE AREA FOR FRIDAY THROUGH SATURDAY
AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA. CURRENTLY IT IS
TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME SEVERE.
HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-036>038-040-041-241100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1055 AM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON.
TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS
WILL PRODUCE AFTERNOON HEAT INDICES OF AROUND 100. PERSONS WHO
MUST BE OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE FREQUENT
BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE CHILDREN AND
PETS UNATTENDED IN PARKED VEHICLES.

THUNDERSTORMS WILL DEVELOP WEST OF THE AREA THIS AFTERNOON AND
MOVE ACROSS NORTHERN PORTIONS OF CENTRAL ILLINOIS. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY
ALONG AND NORTHWEST OF A RUSHVILLE TO BLOOMINGTON LINE. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR FRIDAY THROUGH
SATURDAY AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA.
CURRENTLY IT IS TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME
SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON.

HJS

In the hours before

Local storm report, Aug 23, 1:30 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     KNOXVILLE               40.91N 90.29W
08/23/2007                   KNOX               IL   CO-OP OBSERVER

            ESTIMATED WINDS OF 60 TO 80 MPH...TREES AND POWERLINES
            DOWN. EXTENSIVE DAMAGE THROUGHOUT KNOXVILLE

&&

KELLY
Local storm report, Aug 23, 1:35 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
135 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 W GALESBURG           40.95N 90.40W
08/23/2007                   KNOX               IL   EMERGENCY MNGR

            LARGE HIGH VOLTAGE TRANSMISSION LINES BLOWN DOWN...PART
            OF A ROOF OF A COMERCIAL BUILDING BLOWN OFF...AND A SEMI
            BLOWN OVER ON US ROUTE 34.

&&

KELLY
Local storm report, Aug 23, 1:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
08/23/2007                   STARK              IL   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT
            STARK COUNTY. REPORT FROM STARK COUNTY SHERIFF

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   CO-OP OBSERVER

            SEVERAL TRAILERS DAMAGED...STORE SIGN BLOWN OVER...TIME
            ESTIMATED BETWEEN 110 PM AND 120 PM.

&&

KELLY
Local storm report, Aug 23, 1:59 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
159 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     BLIZZARD         PRINCEVILLE             40.93N 89.76W
08/23/2007                   PEORIA             IL   EMERGENCY MNGR

            3 INCH DIAMETER LIVE TREE LIMBS DOWN ON THE WEST SIDE OF
            PRINCEVILLE...FROM PEORIA COUNTY EMERGENCY MANAGER

&&

KELLY
Local storm report, Aug 23, 2:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     PRINCEVILLE             40.93N 89.76W
08/23/2007                   PEORIA             IL   EMERGENCY MNGR

            3 INCH DIAMETER LIVE TREE LIMBS DOWN ON THE WEST SIDE OF
            PRINCEVILLE...FROM PEORIA COUNTY EMERGENCY MANAGER

&&

KELLY
Local storm report, Aug 23, 2:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   TRAINED SPOTTER

            LARGE OAK TREES UPROOTED...TREES DOWN ON GARAGES AND
            HOUSES OFF OF FREEMONT STREET. EXTENSIVE DAMAGE ON THE
            NORTHEAST SIDE OF GALESBURG

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:10 PM CDTSevere Thunderstorm WarningILXMarshall35 min
Aug 23, 12:58 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark47 min
Aug 23, 1:41 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark, Woodford49 min
Aug 23, 1:52 PM CDTTornado WarningILXStark9 min
Aug 23, 3:21 PM CDTFlash Flood WatchILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more37 hr
Aug 23, 6:21 PM CDTSevere Thunderstorm WarningILXStark39 min
Aug 23, 6:40 PM CDTSevere Thunderstorm WarningILXKnox, Stark50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.